# SDR MWEA98984

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032339
- Condition: Damaged
- Location: Bs 324-356
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED TEMPORARY REPAIR WITH A PERMANENT SKIN REPAIR AT FUSELAGE STATION 324 TO 356 BETWEEN LONGERONS 21R AND 22R.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
